Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 214, NWS Fort Worth, TX

July 21, 2012Collin County, Denton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 21, 2012, 5:09 PM CDT for Collin County, Denton County, Texas. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2012, 5:09 PM CDT (22:09 UTC)
Expired
Jul 21, 2012, 6:00 PM CDT
In force
51 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 5:45 PM CDTTSTM WND DMGFrisco, TXGAS STATION SIGN BLOWN DOWN NEAR ELDORADO AND THE NORTH DALLAS TOLLWAY IN FRISCO
Jul 21, 5:48 PM CDTTSTM WND GST 60Frisco, TXAT LEBANON AND THE TOLLWAY. ALSO PEA HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
2199 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WUUS54 KFWD 212209
SVRFWD
TXC085-121-212300-
/O.NEW.KFWD.SV.W.0214.120721T2209Z-120721T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
509 PM CDT SAT JUL 21 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 600 PM CDT

* AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR FRISCO...MOVING SOUTHWEST AT
  10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LITTLE ELM AROUND 520 PM...
  HACKBERRY AROUND 525 PM...
  PLANO AROUND 545 PM...
  THE COLONY AND LAKE LEWISVILLE AROUND 550 PM...
  HEBRON AND LEWISVILLE AROUND 600 PM...

THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 446 AND 453.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3326 9666 3299 9672 3299 9705 3327 9698
TIME...MOT...LOC 2209Z 023DEG 7KT 3315 9680

$$


82/JLD
3 follow-up statements
863 
WWUS54 KFWD 212231
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
531 PM CDT SAT JUL 21 2012

TXC085-121-212300-
/O.CON.KFWD.SV.W.0214.000000T0000Z-120721T2300Z/
DENTON TX-COLLIN TX-
531 PM CDT SAT JUL 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN COLLIN AND SOUTHEASTERN DENTON COUNTIES...

AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR FRISCO...MOVING SOUTH AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE LEWISVILLE AND LAKEWOOD VILLAGE AROUND 540 PM CDT...
  THE COLONY AROUND 545 PM CDT...
  PLANO AROUND 550 PM CDT...
  HEBRON AROUND 555 PM CDT...
  LEWISVILLE AROUND 600 PM CDT...

THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 446 AND 454.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3326 9666 3299 9672 3299 9705 3327 9698
TIME...MOT...LOC 2231Z 012DEG 14KT 3314 9684

$$


82/JLD
829 
WWUS54 KFWD 212244
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CDT SAT JUL 21 2012

TXC085-121-212300-
/O.CON.KFWD.SV.W.0214.000000T0000Z-120721T2300Z/
DENTON TX-COLLIN TX-
544 PM CDT SAT JUL 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN COLLIN AND SOUTHEASTERN DENTON COUNTIES...

AT 544 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED NEAR THE COLONY...MOVING SOUTH AT
15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  THE COLONY AROUND 550 PM CDT...
  PLANO AROUND 555 PM CDT...
  HEBRON AND LEWISVILLE AROUND 600 PM CDT...

THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 446 AND 454.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3326 9666 3299 9672 3299 9705 3327 9698
TIME...MOT...LOC 2244Z 012DEG 14KT 3310 9685

$$


82/JLD
970 
WWUS54 KFWD 212303
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 PM CDT SAT JUL 21 2012

TXC085-121-212312-
/O.EXP.KFWD.SV.W.0214.000000T0000Z-120721T2300Z/
DENTON TX-COLLIN TX-
603 PM CDT SAT JUL 21 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COLLIN AND 
SOUTHEASTERN DENTON COUNTIES EXPIRED AT 600 PM CDT...

AT 600 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE. HOWEVER...STRONG WINDS TO 50 MPH 
WERE STILL POSSIBLE WITH THE STORM...ESPECIALLY NEAR LITTLE ELM. 

HEAVY RAINFALL AND GUSTY WINDS TO 50 MPH WERE STILL POSSIBLE FROM 
THE THUNDERSTORM.

LAT...LON 3326 9666 3299 9672 3299 9705 3327 9698
TIME...MOT...LOC 2244Z 012DEG 14KT 3310 9685

$$


82/JLD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:31 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 21, 3:31 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT SAT JUL 21 2012

.DISCUSSION...
A WEAK SURFACE TROUGH WILL REMAIN OVER THE NORTHERN HALF OF NORTH
TEXAS THROUGH TONIGHT. THE COMBINATION OF WEAK CONVERGENCE ON THIS
BOUNDARY...COUPLED WITH INCREASING LARGE SCALE LIFT FROM A WEAK
SHORT WAVE MOVING SOUTHEAST ACROSS THE REGION...WILL BRING
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON THROUGH TONIGHT. SINCE FORCING WILL BE FAIRLY
WEAK...WILL KEEP POPS IN THE 20 TO 30 PERCENT RANGE. ANY STORMS
THAT DO DEVELOP WILL BE HIGH BASED AND WITH A DEEP DRY LAYER
BELOW...THERE WILL BE A THREAT FOR DAMAGING DOWNBURST WINDS.
UNLIKE LAST NIGHT...SOME STORMS MAY LINGER AFTER SUNSET AND
OVERNIGHT DUE TO SHORT WAVE ENERGY IN THE REGION. HOWEVER...STORMS
SHOULD DECREASE IN COVERAGE AND INTENSITY.

UPPER LEVEL HIGH PRESSURE CURRENTLY CENTERED OVER THE EASTERN HIGH
PLAINS WILL BEGIN TO SHIFT TOWARD THE CENTRAL PLAINS ON SUNDAY
WHILE A WEAK LOW MOVES WESTWARD ACROSS THE GULF. MOST OF THE
ENERGY ASSOCIATED WITH THIS FEATURE WILL REMAIN WELL SOUTH OF
NORTH TEXAS. HOWEVER...A FEW SHOWERS AND STORMS MAY REACH THE
SOUTHERN ZONES SUNDAY. THE UPPER LOW WILL CONTINUE TO ROTATE
WESTWARD ON THE SOUTHERN PERIPHERY OF THE UPPER RIDGE ON MONDAY AND
A FEW SHOWERS AND THUNDERSTORMS MAY ONCE AGAIN DEVELOP ACROSS THE
SOUTHERN ZONES. SINCE FORCING WILL BE WEAK BOTH DAYS...WE WILL
KEEP ONLY SLIGHT CHANCE POPS MENTIONED.

THE UPPER PATTERN WILL SLOWLY CHANGE THROUGH THE WEEK WITH HIGH
PRESSURE REESTABLISHING ITSELF OVER THE WESTERN U.S. AND MORE ZONAL
FLOW ACROSS THE EAST. NORTH TEXAS WILL REMAIN UNDER THE INFLUENCE
OF THE HIGH BUT MAY ACTUALLY SEE BRIEF AND WEAK NORTHWEST FLOW
ALOFT LATE IN THE WEEK.

AFTER A VERY HOT DAY TODAY WITH SOME RECORD HIGH TEMPERATURES...
TEMPERATURES SHOULD SLOWLY COOL BACK CLOSER TO SEASONAL NORMALS
AS THE UPPER RIDGE WEAKENS AND SOUTH TO SOUTHEASTERLY FLOW RETURNS
IN THE LOW LEVELS OF THE ATMOSPHERE. HAVE DECIDED TO EXTEND THE
HEAT ADVISORY FOR THE NORTHERN HALF OF NORTH TEXAS THROUGH SUNDAY
EVENING AS AFTERNOON HEAT INDEX VALUES SUNDAY SHOULD REACH 105.
AFTER SUNDAY...TEMPERATURES/HEAT INDEX VALUES SHOULD GO BELOW
ADVISORY CRITERIA AND REMAIN THAT WAY THROUGH THE WEEK.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80 101  78  98  78 /  30  10  10  10   5
WACO, TX              76 100  76  97  75 /  20  20  20  20   5
PARIS, TX             76  98  76  97  74 /  20  10  10  10   5
DENTON, TX            75 101  78  98  76 /  20  10  10  10   5
MCKINNEY, TX          76 100  75  97  75 /  20  10  10  10   5
DALLAS, TX            81 101  79  97  78 /  30  10  10  10   5
TERRELL, TX           76  99  76  97  75 /  30  10  10  10   5
CORSICANA, TX         77  98  76  96  75 /  30  20  20  20   5
TEMPLE, TX            74 100  74  97  74 /  20  20  20  20   5
MINERAL WELLS, TX     76 102  74  98  73 /  30  10  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR TXZ091>095-100>107-
115>123.

&&

75/79
Hazardous weather outlook, Jul 21, 3:31 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT SAT JUL 21 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221300-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
331 PM CDT SAT JUL 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
THROUGH MID EVENING OVER MUCH OF NORTH TEXAS...THEN MAINLY
SOUTHEAST OF A CANTON TO KILLEEN LINE LATE TONIGHT. DAMAGING
DOWNBURST WINDS IN EXCESS OF 50 MPH...HAIL AND DEADLY CLOUD TO
GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS.

A HEAT ADVISORY IS IN EFFECT FOR AREAS GENERALLY ALONG AND NORTH
OF INTERSTATE 20.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND
EVENING...AND AGAIN ON MONDAY AFTERNOON SOUTH OF A LINE FROM
COMANCHE TO LAKE TAWAKONI. DAMAGING DOWNBURST WINDS AND LIGHTNING
ARE THE PRIMARY HAZARDS.

A HEAT ADVISORY REMAINS IS IN EFFECT UNTIL SUNDAY EVENING FOR AREAS
GENERALLY ALONG AND NORTH OF INTERSTATE 20.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON THROUGH
EARLY EVENING.

In the hours before

Special weather statement, Jul 21, 3:50 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT SAT JUL 21 2012

TXZ105-107-123-212115-
HOPKINS TX-HUNT TX-RAINS TX-
350 PM CDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HUNT COUNTY
  SOUTHWESTERN HOPKINS COUNTY
  RAINS COUNTY

AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF SULPHUR SPRINGS...MOVING
SOUTH AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CUMBY...EAST
TAWAKONI...EMORY AND WEST TAWAKONI. BOATERS ON LAKE TAWAKONI SHOULD
SEEK SHELTER ON SHORE.

WIND GUSTS TO 55 MPH AND VERY HEAVY RAINFALL ARE LIKELY WITH THIS
STORM.

LAT...LON 3272 9564 3272 9567 3277 9576 3278 9587
      3282 9593 3284 9593 3284 9606 3315 9606
      3314 9565 3295 9563 3295 9566 3278 9563
TIME...MOT...LOC 2049Z 011DEG 6KT 3300 9582
Special weather statement, Jul 21, 3:51 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
351 PM CDT SAT JUL 21 2012

TXZ104-212115-
COLLIN TX-
351 PM CDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL COLLIN COUNTY

AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF MCKINNEY...MOVING SOUTH AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW...LOWRY
CROSSING...LUCAS...MCKINNEY...PARKER...PRINCETON AND WYLIE.

VERY HEAVY RAIN AND WIND GUSTS TO 55 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3301 9634 3302 9672 3331 9672 3333 9644
TIME...MOT...LOC 2052Z 357DEG 10KT 3318 9655
Special weather statement, Jul 21, 3:53 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CDT SAT JUL 21 2012

TXZ103-212130-
DENTON TX-
353 PM CDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL DENTON COUNTY

AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF DENTON...MOVING SOUTH AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...BARTONVILLE...
COPPER CANYON...CORINTH...CORRAL CITY...DENTON...HICKORY CREEK...
HIGHLAND VILLAGE...JUSTIN...KRUM...LAKE DALLAS...NORTHLAKE AND SHADY
SHORES.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3307 9702 3307 9731 3330 9730 3330 9701
TIME...MOT...LOC 2054Z 003DEG 12KT 3318 9717
Special weather statement, Jul 21, 4:43 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT SAT JUL 21 2012

TXZ104-212215-
COLLIN TX-
443 PM CDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COLLIN COUNTY

AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF ALLEN...MOVING SOUTH AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW
...LUCAS...MURPHY...PARKER...PLANO AND WYLIE.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3317 9646 3298 9645 3298 9665 3299 9680
      3320 9679
TIME...MOT...LOC 2142Z 007DEG 14KT 3307 9661

82/JLD
Special weather statement, Jul 21, 5:05 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CDT SAT JUL 21 2012

TXZ103-104-212230-
DENTON TX-COLLIN TX-
505 PM CDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN COLLIN COUNTY
  SOUTHEASTERN DENTON COUNTY

AT 506 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER FRISCO...MOVING SOUTHWEST AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FRISCO...HACKBERRY...
HEBRON...LITTLE ELM...PLANO...THE COLONY AND LAKE LEWISVILLE.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3324 9667 3299 9666 3299 9696 3324 9697
TIME...MOT...LOC 2206Z 041DEG 6KT 3316 9681

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:01 PM CDTSevere Thunderstorm WarningFWDEllis30 min
Jul 20, 7:09 PM CDTSpecial Weather StatementFWDHood36 min
Jul 20, 7:14 PM CDTSpecial Weather StatementFWDJohnson31 min
Jul 20, 7:18 PM CDTSpecial Weather StatementFWDStephens27 min
Jul 20, 7:44 PM CDTSpecial Weather StatementFWDStephens31 min
Jul 21, 3:50 PM CDTSpecial Weather StatementFWDRains25 min
Jul 21, 3:51 PM CDTSpecial Weather StatementFWDCollin24 min
Jul 21, 3:53 PM CDTSpecial Weather StatementFWDDenton37 min
Jul 21, 4:43 PM CDTSpecial Weather StatementFWDCollin32 min
Jul 21, 5:05 PM CDTSpecial Weather StatementFWDCollin25 min
Jul 21, 5:19 PM CDTSpecial Weather StatementFWDVan Zandt26 min
Jul 21, 5:29 PM CDTSpecial Weather StatementFWDRockwall31 min
Jul 21, 5:34 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall41 min
Jul 21, 5:53 PM CDTSevere Thunderstorm WarningFWDVan Zandt37 min
Jul 21, 6:01 PM CDTSpecial Weather StatementFWDRockwall29 min
Jul 21, 6:14 PM CDTSpecial Weather StatementFWDDenton31 min
Jul 21, 6:17 PM CDTSpecial Weather StatementFWDHenderson28 min
Jul 21, 6:51 PM CDTSpecial Weather StatementFWDHenderson24 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.